Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 24391, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/24391

Upper and lower bounds for a reactive-diffuse system with Arrhenius kinetics

Department of Mathematics and Statistics, Jordan University of Science and Technology, P.O. Box 3030, Irbid 22110, Jordan

Received 7 December 2005; Revised 31 May 2006; Accepted 5 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed Al-Refai and Qutaibeh Katatbeh, “Upper and lower bounds for a reactive-diffuse system with Arrhenius kinetics,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 24391, 13 pages, 2006. https://doi.org/10.1155/IJMMS/2006/24391.